MathSciNet Relay Station
MathSciNet bibliographic data
MR876220 (88m:58038) 58E20 (35J85 49A29)
Duzaar, Frank Variational inequalities and harmonic mappings. J. Reine Angew. Math. 374 (1987), 39–60.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement